RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 127–133 (Mi umn6516)  

Scientific notes and problems

Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric

I. S. Iokhvidov


Full text: PDF file (830 kB)

Bibliographic databases:

Received: 13.12.1960

Citation: I. S. Iokhvidov, “Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric”, Uspekhi Mat. Nauk, 17:4(106) (1962), 127–133

Citation in format AMSBIB
\Bibitem{Iok62}
\by I.~S.~Iokhvidov
\paper Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 127--133
\mathnet{http://mi.mathnet.ru/umn6516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157232}
\zmath{https://zbmath.org/?q=an:0111.30602}


Linking options:
  • http://mi.mathnet.ru/eng/umn6516
  • http://mi.mathnet.ru/eng/umn/v17/i4/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:109
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019